Jump to content

Hello!


[...]

Recommended Posts

Hello Everyone,

 

6 weeks ago I started taking Klonopin for what my doctor said was anxiety and insomnia issues. These were bought on by a bad illness I went through and thankfully have recovered from.  My anxiety is very low, (barely there but I will explain when I feel it later). I have gone through 10 sessions of nuerofeedback which I know helped me come out of my anxiety hole.  I stayed on the klonopin for sleep, I wish I had not :(

Well in two weeks i went from .5 -> .375 -> .25...  This is where I am and I stopped here!  I feel selfish complaining about my withdrawl symptoms when I see the severe pain people have spoken about on various boards, but still I have my weakness, headaches and dizzy spells. They are scaring enough.  I need to get better as I have a wife and kids and I am the one that has the health benefits!  I decided to stop doing the taper on my own and am going to see my therepist who uses a program designed by Charles Morin. I don't know much about this to be honest, but she has been great and I trust her.  She is the one that told me to STOP at .25 until we can go over things.

 

I need support, just the plain truth... I need to be around others that can encourage me and at the same time, be there for you.

 

God is good, and I trust I will get thru this!

 

Thanks in advance for your help

 

Luis

Link to comment
Share on other sites

Hello Luis, Welcome to BenzoBuddies!

 

I'm glad you decided to hold your taper, it's been a bit more rapid than we like to see.  We've found that a slow taper helps minimize withdrawal symptoms, we typically suggest cutting about 10% of your total dose every week or two, but mileage varies.  6 weeks is long enough for your body to have built up a dependence to the drug, but it's good you've decided to get off of it now before weeks turn into months and months turn into years.

 

Please ask questions, we're here to help.

 

Pam

Link to comment
Share on other sites

Thanks Pam, I am thankful that my rushing hasnt crippled me.  You know I am cutting the pill in half and taking .25, but how to I cut 10% of the pill every week :(

I dont want to take any other drug to help me, sick of drugs! So any help on pill cutting would be helpful.

Link to comment
Share on other sites

Thanks :) I feel better already.  It sucks, because you tell your friends and they just look at you like you are whining... But, I honestly never want them to understand this... So I'm happy to be here amoung you.
Link to comment
Share on other sites

[a8...]

Luis,

 

It's hard for our friends and family to understand withdrawal.. or what we're going through.

I know it can be frustrating trying to explain, and they don't get it.

Oh, we get it, and that's why we're here to support one another.

I wouldn't want any of my friends to experience this either.

 

S#

Link to comment
Share on other sites

10% is just a guideline we suggest, most people get the lowest possible dose of their particular benzo, then cut them in quarters.  Some folks though have gotten really good at cutting the pills, what they end up with is little piles they eyeball to create their doses.  What I'd suggest for you at this point is a simple titration where you crush your pill and put it in a cup of water, then drink half and saving the rest for the next day.  Does this sound like something you'd be interested in?

 

We're glad you're here too, this is a difficult process, no one gets it and because it's related to a drug, there is a lot of negatively associated with it.

Link to comment
Share on other sites

This can be as simple as crushing your .25 mg pill between two spoons and putting it in a jar with 1 cup of water, shaking it well and drinking half of it quickly.  It doesn't dissolve so it's best to shake it or stir and drink.  You can save the rest for the next day.  Or if you're experiencing inter-dose withdrawal symptoms, you can split your dose up during the day, you'd do this for a week or two.  If you felt too many withdrawal symptoms, you could drink 2/3 or 3/4 of the mixture instead of half and reduce slower.
Link to comment
Share on other sites

Pam, interdose?  you know I am ok for most of the day and then start to crash in the evenings.  I take the .25 before i go to bed.

Do you think I need to take half of the .25 in the morning and then .25 before I go to bed??

Its so hard ot gauge these sensations. Right now I feel like my head is heavy , not dizzy, but then later in the day it can all change so fast!!!

 

 

Link to comment
Share on other sites

I'd try to make yourself as comfortable as you can while you're tapering by dosing twice a day.  Klonopin has a fairly long half life, but it's a good idea to keep your blood levels as even as you can.  Of course, eventually you'll be off of all of it, but if you can help yourself for now, why not? 
Link to comment
Share on other sites

I was just worried about work, taking half of .25, do you think it will make me very groggy during the day?

 

Thanks!!

Link to comment
Share on other sites

Some people are more sensitive to the medication of course, so it might be better to wait until the weekend to see how you react.  If you're doing okay just taking it once a day, then you don't need to change it now, it was just a suggestion to help you with the evening discomfort.
Link to comment
Share on other sites

Thank u!  I am meeting with my doc tomorrow, I will let you know what she says about how to taper from here.

Thanks everyone!

Link to comment
Share on other sites

Ok, my doc wants me on this .25 dose till Friday at which point I make a another cut. Today has been a good day, more energy at least...

I am looking fwd to the next cut, but also not happy about maybe 3 or 4 days of adjusting.... oh well

Link to comment
Share on other sites

×
×
  • Create New...